Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.
I am sorry to hear about this problem your wife is having.,
Problems with sleep ( insomnia) and muscle aches of unknown origin are side effects of Citalopram and my suggestion is that if your wife is having this level of discomfort that you contact the Prescribing Doctor and determine if an alternative therapy (medication) may be more suitable for her unique needs.
There are no contraindications of taking Citalopram with Galantamine so unless their is something else going on- I would start with looking at the efficacy of continued use of Citalopram.
Call your doctor at once if you have a serious side effect such as:
very stiff (rigid) muscles, high fever, sweating, fast or uneven heartbeats, tremors, overactive reflexes;
headache with chest pain and severe dizziness, fainting, fast or pounding heartbeats;
nausea, vomiting, diarrhea, loss of appetite, feeling unsteady, loss of coordination; or
trouble concentrating, memory problems, weakness, confusion, hallucinations, fainting, seizure, shallow breathing or breathing that stops.
Less serious citalopram side effects may include:
drowsiness, tired feeling;
sleep problems (insomnia);
mild nausea, diarrhea, upset stomach, dry mouth;
cold symptoms such as stuffy nose, sneezing, sore throat, cough;
increased sweating or urination, weight changes; or
decreased sex drive, impotence, or difficulty having an orgasm.
I trust that this will help- please ask if you have additional questions.
Otherwise, I appreciate your Positive Rating.,.
Thank you .